Comparing two versions of Markov's inequality on compact sets
1994 (English)In: Journal of Approximation Theory, ISSN 0021-9045, E-ISSN 1096-0430, Vol. 77, no 2, 202-211 p.Article in journal (Refereed) Published
We compare a local and a global version of Markov's inequality defined on compact subsets of C. As a main result we show that the local version implies the global one. The same result was also obtained independently by A. Volberg.
Place, publisher, year, edition, pages
1994. Vol. 77, no 2, 202-211 p.
Markov's inequality. Approximation theory.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:umu:diva-37672DOI: 10.1006/jath.1994.1045OAI: oai:DiVA.org:umu-37672DiVA: diva2:369667